# SDR ASAA2023041442878

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 39,352 hours, 11,518 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DIRECTOR FAILED TURNING FINAL IN PORTLAND AROUND 2000FT MSL. COULD NOT ESTABLISH THE FLIGHT DIRECTORS FOR THE REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED DFCS BITE IAW B737-800 FIM 22-11 TASK 801. NO FAULTS FOUND. PERFOMRED OPS TEST IAW 22-11 TASK 801 FOR CURRENT STATUS AND GROUP 12 FOR FLIGHT DIRECTOR TEST. OPS TEST GOOD. NO DEFECTS NOTED. SYSTEM WORKS NORMALLY.
